MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE 02.12.0510FL TIBIAL INSERT FIXED SPHERE FLEX SIZE 5/10 MM L; KNEE TIBIAL INSERT FIXED

MEDACTA INTERNATIONAL SA GMK-SPHERE 02.12.0510FL TIBIAL INSERT FIXED SPHERE FLEX SIZE 5/10 MM L; KNEE TIBIAL INSERT FIXED
Catalog Number 02.12.0510FL
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/03/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery at about 2 years and 4 months post primary for infection.The pathogen is unknown.The surgeon performed a washout and revised the liner.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 07 august 2023: lot 2010601: (b)(4) items manufactured and released on 29-oct-2020.Expiration date: 2025-10-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with another similar reported event.

Brand Name
GMK-SPHERE 02.12.0510FL TIBIAL INSERT FIXED SPHERE FLEX SIZE 5/10 MM L
Common Device Name
KNEE TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17659802
Report Number3005180920-2023-00657
Device Sequence Number12313873
Product Code JWH
UDI-Device Identifier07630030826733
UDI-Public07630030826733
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/15/2025
Device Catalogue Number02.12.0510FL
Device Lot Number2010601
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2023
Initial Report FDA Received Date08/31/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale
Patient Weight113 KG
Patient RaceWhite